# SDR SWAA072442

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 32,931 hours, 19,694 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RIGHT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 138.7.  REPAIRED SKIN PER SWA EA.
